# SDR DL72L961070

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501DA
- Make and model: Boeing 727232
- Aircraft serial: 21303
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fus Torque Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.4375 INCH CRACK EXTENDING FROM LIGHTNING HOLE 48 SEC. RT TORQUE BOX AFT END.  REPAIRED PER M/M 53-11-0.
